• 24 days ago

    Tingling in hands/feet

    Hello everyone. I am male in his 20's over 6 feet tall/skinny body type. For almost 2 weeks now I have developed tingling/falling asleep feeling in my hands and feet.

    Background - Chronic GERD disease have been on PPI's (off and on) and mainly H2 blockers (zantac, pepcid) for the last 10 years. Father has diabetes.

    I work 8 months of the year and very active during that time. The remaining 4 months I do a lot of sitting around watching tv in a basement on the couch. This tingling developed towards the end of those 4 months off of work. The feeling I get is when your hand falls asleep from sleeping on it. I typically get the feeling underneath my feet when sitting down and leaning backwards. When I sit up and lean forward it goes away. No issues with the strength I have in my feet muscles I can still move everything perfectly fine.

    It is especially bad when on the toilet. When I am laying down flat at night it usually goes away but I will get random pains in my feet. If I cross my legs or rest one of them on my knee it will start up right away. My hands will get tingly when I lift them up and rest them on top of my head. I have noticed random muscle twitches in different places of my body.

    I used to be a heavy smoker of cigarettes and weed throughout the 10 years of having this stomach disease and I have quit cigarettes off/on for about 2 months now. I quit smoking weed 5 days ago, I have also done a major change to my diet and eating really healthy within the last 2 months. I went to see a doctor about this issue and got complete bloodwork done. No diabetes, no b12 problems (which is what we thought it could be from taking PPis) all came back fine. The interesting part my doctor says is it started right after breaking up with my emotionally abusive girlfriend.

    The doctor suggested I wait another 2-3 weeks and see if it goes away. If not or gets worse to see a doctor again. Anyone have any clue what's going on here? It is not a normal feeling that I get in the past other than the feet tingling from time to time when on an airplane. I also tried walking 5-7kms a day and the issue still persists. I would also like to know if there are any specific exercises/physical recommendations that I can do to help this problem.

    Thanks!

Responses

  • 23 days ago

    RE: Tingling in hands/feet

    Hi Try taking some Boris Acid, you get this from your chemist but ask for it at the drug counter, its cheap to buy and you take a 1/4 teaspoon in a litre of water and drink through the day and see how that goes, I take it most days as it helps with ED or more like it keeps it at bay.

    NOWHARD
      • 23 days ago
        Alright so the response I got was advertising lol anyone have any other ideas?

        Thanks.
      • 23 days ago
        Advertising for who? Boric acid is a time old cure for lots of things and it has no company so who would I be pushing?


        NOWHARD